EN

Albertas Zinevičius

El. paštas: albertas tšk zinevicius eta mif tšk vu tšk lt.
paveikslėlis








Publikuota:

[2.2] On the congruent number problem over integers of cyclic number fields, Mathematica Slovaca 66(3), 561-564 (2016).
[2.1] x^5 - y^2 = 4 and Gaussian integers, Šiauliai Mathematical Seminar 7(15), 157-161 (2012).
[1.2] How many integer homogeneous polynomials at small coprime integers have value of a univariate polynomial?, Lithuanian Mathematical Journal 52(4), 477-487 (2012).
[1.1] On the average number of rational points of bounded height on hyperelliptic curves, Beiträge zur Algebra und Geometrie 53(1), 225-233 (2012).

Kita:

2009-ųjų Tarptautinės matematikos olimpiados 5-o uždavinio kitoks sprendimas (angl.)

Atnaujinta 2017 m. sausį